Accuracy solution of A.A. Novikov problem for reaching moments of autoregressive sequence
Dalʹnevostočnyj matematičeskij žurnal, Tome 9 (2009) no. 1, pp. 182-189
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper the Laplas model described by an autoregressive random sequence is considered. Our problem is to calculate a distribution of a reaching moment in the model. The problem is put by A.A. Novikov and obtained in the paper an accuracy solution. This solution may be realized sufficiently simple numerically.
@article{DVMG_2009_9_1_a16,
author = {M. A. Osipova and G. Sh. Tsitsiashvili},
title = {Accuracy solution of {A.A.} {Novikov} problem for reaching moments of autoregressive sequence},
journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
pages = {182--189},
year = {2009},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DVMG_2009_9_1_a16/}
}
TY - JOUR AU - M. A. Osipova AU - G. Sh. Tsitsiashvili TI - Accuracy solution of A.A. Novikov problem for reaching moments of autoregressive sequence JO - Dalʹnevostočnyj matematičeskij žurnal PY - 2009 SP - 182 EP - 189 VL - 9 IS - 1 UR - http://geodesic.mathdoc.fr/item/DVMG_2009_9_1_a16/ LA - ru ID - DVMG_2009_9_1_a16 ER -
%0 Journal Article %A M. A. Osipova %A G. Sh. Tsitsiashvili %T Accuracy solution of A.A. Novikov problem for reaching moments of autoregressive sequence %J Dalʹnevostočnyj matematičeskij žurnal %D 2009 %P 182-189 %V 9 %N 1 %U http://geodesic.mathdoc.fr/item/DVMG_2009_9_1_a16/ %G ru %F DVMG_2009_9_1_a16
M. A. Osipova; G. Sh. Tsitsiashvili. Accuracy solution of A.A. Novikov problem for reaching moments of autoregressive sequence. Dalʹnevostočnyj matematičeskij žurnal, Tome 9 (2009) no. 1, pp. 182-189. http://geodesic.mathdoc.fr/item/DVMG_2009_9_1_a16/